Sandwich Theorems for Some Analytic Functions Defined by Convolution

Authors

  • A.O. Mostafa Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt
  • T. Bulboaca Babes-Bolyai University, Cluj-Napoca, Romania
  • M. K. Aouf Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt

Keywords:

Analytic functions, differential subordination, differential superordination, sandwich theorems, convolution product

Abstract

For certain analytic functions defined by convolution products, we obtain several applications of first order differential subordination and superordination, that generalize some previous results obtained by different authors.

Author Biography

  • T. Bulboaca, Babes-Bolyai University, Cluj-Napoca, Romania
    Department of Mathematics

Downloads

Published

2009-12-24

Issue

Section

Mathematical Analysis

How to Cite

Sandwich Theorems for Some Analytic Functions Defined by Convolution. (2009). European Journal of Pure and Applied Mathematics, 3(1), 1-12. https://www.ejpam.com/index.php/ejpam/article/view/483

Similar Articles

1-10 of 515

You may also start an advanced similarity search for this article.